I'm 19 . I took Lisonopril for HBP for only two days , I stopped right away because the side effects were too bad to handle . It's been a week today since I took the last pill and still feel a tight chest , back pain , anxiety and depression . And I know it's from this drug because I've never felt like this before . Acording to my doctor my body isn't used to medication. But it's been a whole week and I feel like horrible and depressed. For how long will this last ? Somebody help . Btw my Blood pressure back up to 140/80 rather deal with it than to feel dead .
No responses have yet been posted. Add your response to this question.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
Posted 4 Jun 2011 • 2 answers
Posted 18 Jan 2013 • 2 answers
Posted 14 Jun 2013 • 2 answers
Posted 23 Mar 2017 • 0 answers